# SDR SIMA20160106006

- Difficulty date: January 6, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,410 hours, 34,868 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRTC E488766, RT WING SPAR I LOWER CAP CRACKED AT RIB 9.  COMPLIED WITH ERS-EM-57MR-575, RT SPAR I LOWER CAP CRACKED AT RIB 9.
